J.A. Wisniewski
J.A. Wisniewski
Faculty of Mathematics, Informatics and Mechanics, University of Warsaw
Verified email at uw.edu.pl
TitleCited byYear
On contractions of extremal rays of Fano manifolds
JA Wisniewski
J. reine angew. Math 417, 141-157, 1991
1891991
Length of extremal rays and generalized adjunction
JA Wi¶niewski
Mathematische Zeitschrift 200 (3), 409-427, 1989
1081989
On a conjecture of Mukai
JA Wi¶niewski, T Ma³gosia
manuscripta mathematica 68 (1), 135-141, 1990
831990
A note on non-vanishing and applications
M Andreatta, JA Wi¶niewski
arXiv preprint alg-geom/9302001, 1993
731993
On the geometry of binary symmetric models of phylogenetic trees
W Buczynska, JA Wisniewski
Journal of the European Mathematical Society 9 (3), 609-635, 2007
722007
Fano bundles over P3 and Q3
M Szurek, J Wisniewski
Pacific journal of mathematics 141 (1), 197-208, 1990
601990
On manifolds whose tangent bundle contains an ample subbundle
M Andreatta, JA Wi¶niewski
Inventiones mathematicae 146 (1), 209-217, 2001
592001
On Fano manifolds of large index
JA Wi¶niewski
Manuscripta mathematica 70 (1), 145-152, 1991
571991
Projective contact manifolds
S Kebekus, T Peternell, AJ Sommese, JA Wi¶niewski
Inventiones mathematicae 142 (1), 1-15, 2000
562000
A view on contractions of higher dimensional varieties
M Andreatta, J Wisniewski
Proceedings of Symposia in Pure Mathematics 62, 153-184, 1997
551997
A view on contractions of higher dimensional varieties
M Andreatta, J Wisniewski
Proceedings of Symposia in Pure Mathematics 62, 153-184, 1997
551997
Fano bundles of rank 2 on surfaces
M Szurek, JA Wi¶niewski
Algebraic Geometry, 295-305, 1990
541990
Fano bundles of rank 2 on surfaces
M Szurek, JA Wi¶niewski
Algebraic Geometry, 295-305, 1990
541990
Results on varieties with many lines and their applications to adjunction theory
MC Beltrametti, AJ Sommese, JA Wi¶niewski
Complex algebraic varieties, 16-38, 1992
501992
Fano manifolds and vector bundles
T Peternell, M Szurek, JA Wisniewski
Mathematische Annalen 294 (1), 151-165, 1992
421992
Small contractions of symplectic 4-folds
J Wierzba, JA Wi¶niewski
Duke Mathematical Journal 120 (1), 65 - 95, 2003
412003
On stability of tangent bundles of Fano manifolds with b2=1.
T Peternell, JA Wi¶niewski
Journal of Algebraic Geometry 4 (2), 363 - 384, 1995
411995
Variétés complexes dont l'éclatée en un point est de Fano
L Bonavero, F Campana, JA Wi¶niewski
Comptes Rendus Mathematique 334 (6), 463-468, 2002
402002
Vector bundles and adjunction
M Andreatta, E Ballico, JA Wisniewski
Internat. J. Math 3 (3), 331-340, 1992
371992
Fano bundles and splitting theorems on projective spaces and quadrics.
V Ancona, T Peternell, JA Wi¶niewski
Pacific Journal of Mathematics 163 (1), 17-42, 1994
361994
The system can't perform the operation now. Try again later.
Articles 1–20